# SDR 04FDEA02250

- Difficulty date: July 28, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - OUTBOARD FLAP INBOARD HINGE (FLAP SIDE) ACTUATOR HOLE NR 2 OUTBOARD BORE FOUND CORRODED.  CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4. ORIGINAL DIAMETER=1.062, FINAL DIAMTER=1.222 AND REPAIRED AS PER FEDEX EA 1-5750-80281, TITLE: WINGS - RIGHT OUTBOARD FLAP - INBOARD (FLAP SIDE) BRACKET PIVOT AND ACTUATOR BORES - CORROSION REMOVAL AND REPAIR.
